# SDR SWAA2022121983064

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 34,292 hours, 15,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVED & REPLACED POWER SUPPLY BATTERY PACK M1673 IAW AMM 33-51-06. OPS CHECKED GOOD.
